Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 35, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 10, 2016, 1:42 AM CDT for 4 counties in North Dakota. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2016, 1:42 AM CDT (06:42 UTC)
- Expired
- Jun 10, 2016, 2:45 AM CDT
- In force
- 63 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Foster County, ND, Kidder County, ND, Stutsman County, ND, Wells County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 137 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 1:55 AM CDT | TSTM WND GST 61 | 1 W Carrington, ND | |
| Jun 10, 2:15 AM CDT | TSTM WND GST 60 | 3 W Mchenry, ND | SOME TREE BRANCHES DOWN... 0.63 INCHES OF RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2621 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
348
WUUS53 KBIS 100642
SVRBIS
NDC031-043-093-103-100745-
/O.NEW.KBIS.SV.W.0035.160610T0642Z-160610T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
142 AM CDT FRI JUN 10 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...
WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 245 AM CDT
* AT 140 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTH OF MADDOCK TO 5 MILES SOUTHWEST OF
PETTIBONE...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WOODWORTH AROUND 155 AM CDT.
PINGREE AROUND 220 AM CDT.
BUCHANAN AROUND 225 AM CDT.
SPIRITWOOD LAKE AROUND 235 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BREMEN...CHASELEY...CARRINGTON...BOWDON...SYKESTON...HEIMDAL...LAKE
WILLIAMS... WELLSBURG...HORSEHEAD LAKE AND HAMBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4704 9989 4785 9979 4785 9930 4767 9930
4767 9927 4759 9926 4759 9850 4733 9850
4733 9847 4699 9847
TIME...MOT...LOC 0640Z 268DEG 43KT 4779 9943 4706 9958
HAIL...0.75IN
WIND...70MPH
$$
SCHILD2 follow-up statements
221
WWUS53 KBIS 100715
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
215 AM CDT FRI JUN 10 2016
NDC043-103-100724-
/O.CAN.KBIS.SV.W.0035.000000T0000Z-160610T0745Z/
KIDDER ND-WELLS ND-
215 AM CDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIDDER AND WELLS
COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4702 9943 4759 9904 4759 9850 4733 9850
4733 9847 4699 9847
TIME...MOT...LOC 0714Z 274DEG 40KT 4774 9869 4701 9885
$$
NDC031-093-100745-
/O.CON.KBIS.SV.W.0035.000000T0000Z-160610T0745Z/
STUTSMAN ND-FOSTER ND-
215 AM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHERN STUTSMAN AND FOSTER COUNTIES...
AT 214 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF MCHENRY TO NEAR BUCHANAN...MOVING
EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
SPIRITWOOD LAKE AROUND 230 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELVILLE...JUANITA AND EDMUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4702 9943 4759 9904 4759 9850 4733 9850
4733 9847 4699 9847
TIME...MOT...LOC 0714Z 274DEG 40KT 4774 9869 4701 9885
HAIL...<.75IN
WIND...70MPH
$$
SCHILD728
WWUS53 KBIS 100746
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
246 AM CDT FRI JUN 10 2016
NDC031-093-100756-
/O.EXP.KBIS.SV.W.0035.000000T0000Z-160610T0745Z/
STUTSMAN ND-FOSTER ND-
246 AM CDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STUTSMAN AND FOSTER
COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4702 9943 4759 9904 4759 9850 4733 9850
4733 9847 4699 9847
TIME...MOT...LOC 0741Z 268DEG 43KT 4774 9869 4701 9885
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:09 AM CDT, 33 minutes earlier.
Area forecast discussion, Jun 10, 1:09 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION National Weather Service Bismarck ND 109 AM CDT FRI JUN 10 2016 .UPDATE... Issued at 109 AM CDT Fri Jun 10 2016 We cancelled those portions of severe thunderstorm watch number 240 which are behind the primary, linear band of thunderstorms that extends from near Rugby southward into Sheridan County as of 06 UTC. The line of storms has back-built south of the watch and into eastern Burleigh County east of Bismarck. We will watch radar trends to see if Kidder and Stutsman Counties need to be added to the watch, but at this point trends in intensity suggest we might not need to expand it any further. UPDATE Issued at 1157 PM CDT Thu Jun 9 2016 Another quick update to extend severe thunderstorm watch 240 into Foster County based on upstream radar trends and in collaboration with SPC and WFO Grand Forks. We also trimmed a few more counties in southwest ND from watch 240 with this update. UPDATE Issued at 1127 PM CDT Thu Jun 9 2016 We collaborated with SPC to expand the severe thunderstorm watch downstream of the intense thunderstorms that were centered around Minot at 04 UTC. The severe threat is beginning to diminish to the west, so we also cancelled the watch for Divide, Burke, and Williams Counties. Additional counties in western ND will likely be able to be removed from the watch in the next 90 minutes. UPDATE Issued at 952 PM CDT Thu Jun 9 2016 Overall, the forecast is trending well and only minor changes were made with this update, namely to ramp up PoPs a bit again based on recent HRRR simulations. We discussed the possibility of expanding the severe thunderstorm watch further east into Bismarck/Mandan with SPC, but based on radar trends and some capping shown on the 00 UTC Bismarck sounding the threat appears marginal enough (but certainly non-zero) to hold off on expanding the watch in space at this point. We will continue to re-evaluate that possibility over the next few hours, though. UPDATE Issued at 803 PM CDT Thu Jun 9 2016 Quick update to accommodate a recently-issued severe thunderstorm watch for western and parts of central ND, which is valid through 08 UTC, per collaboration with SPC. We also increased PoPs across much of western and central ND through 09 UTC based on the recent trends in radar imagery, which show increasing storm coverage as forcing attendant to a shortwave trough approaches western ND. UPDATE Issued at 604 PM CDT Thu Jun 9 2016 Only minor changes were made to the forecast with this update. We did spread the chance of thunderstorms eastward a bit more quickly than earlier advertised given radar trends. The severe storms that moved out of northwest and into north central ND are still within an axis of MLCAPE of 2000+ J/kg given surface temperatures in the 90s and dewpoints in the lower 60s F in their inflow region. Very recent radar trends have shown a decreasing trend to those storms, though, which is likely because they are outpacing the stronger deep-layer shear that exists further west. That may marginalize the severe threat with the batch of storms northwest of Minot as of 23 UTC. Meanwhile, convection in southwest ND is high-based in an environment characterized by 40+ F temperature-dewpoint spreads and weak shear as of late afternoon, so we only expect a gusty wind threat with that activity for the next few hours. We are watching storms in MT closely (including one particularly long-lived supercell approaching Jordan as as of 23 UTC). Simple extrapolation of that activity brings it to the ND border by mid evening. If it reaches ND before the boundary layer is able to cool sufficiently for increasing capping to take hold, then there could be a more organized severe threat, particularly over west central and northwest ND. && .SHORT TERM...(This evening through Friday) Issued at 205 PM CDT Thu Jun 9 2016 The expectation of severe thunderstorms west through north central this evening and tonight highlights the short term period. Latest water vapor imagery shows an upper low circulating just off of Vancouver Island with a downstream southwest flow into North Dakota. Shortwaves peeling off from the main low and through the northern Rockies continue to produce thunderstorms in central Montana. The upper level low will meander and head into Washington state Friday before ejecting northeast through southern Canada over the weekend. This slow movement and trajectory keeps western and central ND in a favored area for periodic thunderstorms. The next shortwave to affect western and central ND is seen over western Montana into central Idaho. An associated surface cold front will advance from southern and eastern Montana into North Dakota tonight. Nsharp soundings continue to show high based thunderstorms around 8kft to 10kft west and north central with the primary threat of damaging winds. Dewpoints have been dropping across the west as mixing aloft with drier air ensues. Beach for example went from a 61f dewpoint to 48f dewpoint. Mixed layer cape should be decreasing as a result. Dcape values of around 1500 j/kg across the west late this afternoon and evening indicative of strong downdraft/damaging wind potential. Lcl heights will likely be a bit lower across north central ND as Minot sounding shows dewpoints in the lower 60s holding on through the evening. May see cloud bases around 5kft with an increased depth in cape values. The combination of surface-1km shear of around 25kt, sfc-1km and sfc-3km relative helicity of 189 and 223 meters squared/second squared may provide a brief window of tornado opportunity. The latest HRRR composite reflectivity shows the strongest cells moving across north central between 03z-06z which is coincident with the forecast sounding parameters mentioned above. Thus, damaging winds, large hail, and a possible tornado will be monitored north central early tonight. Convection will taper off from west to east after midnight. .LONG TERM...(Friday night through Thursday) Issued at 205 PM CDT Thu Jun 9 2016 Brief transitory ridging occurs Friday after the passage of Thursday nights shortwave. Thus dry during the daylight hours Friday. Another round of thunderstorms expected Friday night into Saturday, with a second shortwave following for Saturday evening/night. It appears that on Sunday, thunderstorms should be confined from the Turtle Mountains south into the James River Valley. Severe thunderstorms possible with each round, but severe weather is more favored Saturday evening/night along and ahead of a well defined warm front draped over most of western and central North Dakota. SPC maintains a large slight risk area. Continued southwest flow through the middle of next week with signs of another building ridge across central ND which may gradually decrease chances for precipitation later in the week. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 109 AM CDT Fri Jun 10 2016 Thunderstorms with local MVFR and IFR conditions, heavy rain, and gusty winds will move out of central ND by about 11 UTC. VFR conditions will prevail across western and central ND on Friday behind the weak cool front which is generating tonight's thunderstorm activity. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...CJS SHORT TERM...KS LONG TERM...KS AVIATION...CJS
Hazardous weather outlook, Jun 10, 1:17 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 117 AM CDT FRI JUN 10 2016 NDZ012-013-022-023-025-035>037-046>048-050-051-110630- MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 117 AM CDT FRI JUN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY NIGHT FOR ALL BUT THE FAR SOUTH...AND FROM THE TURTLE MOUNTAINS SOUTH INTO THE JAMES RIVER VALLEY. SATURDAY AND SUNDAY...THERE IS A CHANCE OF THUNDERSTORMS. SOME STORMS COULD BE SEVERE. CHANCES FOR THUNDERSTORMS CONTINUE OVER VARIOUS PARTS OF THE AREA FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 1-800-247-0212...OR POST IT ON OUR FACEBOOK AND TWITTER PAGES. NDZ001>005-009>011-017>021-031>034-040>045-110630- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 117 AM CDT FRI JUN 10 2016 /1217 AM MDT FRI JUN 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY NIGHT FOR ALL BUT THE FAR SOUTH...AND FROM THE TURTLE MOUNTAINS SOUTH INTO THE JAMES RIVER VALLEY. SATURDAY AND SUNDAY...THERE IS A CHANCE OF THUNDERSTORMS. SOME STORMS COULD BE SEVERE. CHANCES FOR THUNDERSTORMS CONTINUE OVER VARIOUS PARTS OF THE AREA FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CJS/KS
In the hours before
Special weather statement, Jun 9, 11:56 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1156 PM CDT THU JUN 9 2016
NDZ018-019-021-100545-
MERCER ND-MCLEAN ND-DUNN ND-
1156 PM CDT THU JUN 9 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MCLEAN...
NORTHWESTERN MERCER AND DUNN COUNTIES UNTIL 1245 AM CDT/1145 PM
MDT/...
AT 1156 PM CDT/1056 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR KILLDEER...MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KILLDEER...HALLIDAY...DUNN CENTER...MANNING...
LITTLE MISSOURI STATE PARK...MCKENZIE BAY RECREATION AREA...
INDIAN HILLS RECREATION AREA...OAKDALE...
SKUNK CREEK BAY RECREATION AREA AND TWIN BUTTES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT/200 AM
MDT/ FOR SOUTH CENTRAL...NORTHWESTERN AND SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4736 10310 4768 10267 4768 10264 4770 10264
4779 10252 4776 10247 4775 10240 4776 10238
4780 10238 4745 10186 4705 10291 4725 10303
4733 10303 4733 10308
TIME...MOT...LOC 0456Z 232DEG 39KT 4735 10282
SCHILDLocal storm report, Jun 10, 12:03 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1203 AM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST RUGBY 48.37N 100.00W
06/09/2016 M71 MPH PIERCE ND BROADCAST MEDIA
&&
KINGSpecial weather statement, Jun 10, 12:45 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1245 AM CDT FRI JUN 10 2016
NDZ035-036-100630-
KIDDER-BURLEIGH-
1245 AM CDT FRI JUN 10 2016
...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT KIDDER AND
BURLEIGH COUNTIES UNTIL 130 AM CDT...
AT 1244 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF REGAN TO 7 MILES
NORTH OF MENOKEN TO 6 MILES EAST OF ST. ANTHONY. MOVEMENT WAS EAST AT
55 MPH.
WIND GUSTS TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...STEELE...LINCOLN...TAPPEN...MENOKEN...WING...
STERLING...TUTTLE...PETTIBONE...DAWSON...REGAN...ROBINSON...
LAKE ISABEL...MCDOWELL DAM RECREATION AREA...DRISCOLL...MCKENZIE...
BALDWIN...CRYSTAL SPRINGS AND LAKE WILLIAMS.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4668 10064 4666 10074 4669 10074 4669 10079
4673 10078 4675 10084 4681 10082 4684 10085
4733 10066 4733 9948 4698 9948 4698 9945
4663 9945 4663 10066
TIME...MOT...LOC 0544Z 263DEG 49KT 4731 10043 4692 10048 4665 10078
MATHEWSLocal storm report, Jun 10, 12:49 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1249 AM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST 2 N ROLLA 48.88N 99.62W
06/10/2016 M60 MPH ROLETTE ND AWOS
&&
MMATHEWSLocal storm report, Jun 10, 1:16 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
116 AM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG LANSFORD 48.63N 101.38W
06/09/2016 BOTTINEAU ND CO-OP OBSERVER
WIDESPREAD TREE DAMAGE AND SHINGLES TAKEN OFF ROOFS.
WINDS ESTIMATED TO 75 MPH.
&&
MMATHEWSLocal storm report, Jun 10, 1:24 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
124 AM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 AM TSTM WND GST 1 NE DENHOFF 47.49N 100.25W
06/10/2016 M79 MPH SHERIDAN ND MESONET
&&
MMATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:22 PM CDT | Special Weather Statement | BIS | Adams | 38 min |
| Jun 9, 7:32 PM CDT | Severe Thunderstorm Warning | BIS | Adams | 58 min |
| Jun 9, 7:48 PM CDT | Special Weather Statement | BIS | Williams | 42 min |
| Jun 9, 7:52 PM CDT | Special Weather Statement | BIS | Rolette | 38 min |
| Jun 9, 8:09 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 66 min |
| Jun 9, 8:13 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 47 min |
| Jun 9, 8:40 PM CDT | Tornado Warning | BIS | Williams | 35 min |
| Jun 9, 8:47 PM CDT | Special Weather Statement | BIS | Hettinger | 43 min |
| Jun 9, 8:56 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 64 min |
| Jun 9, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward, Williams | 53 min |
| Jun 9, 9:08 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 31 min |
| Jun 9, 9:23 PM CDT | Tornado Warning | BIS | Mountrail | 22 min |
| Jun 9, 9:42 PM CDT | Special Weather Statement | BIS | Stark | 48 min |
| Jun 9, 9:49 PM CDT | Severe Thunderstorm Warning | BIS | Slope | 56 min |
| Jun 9, 9:56 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 51 min |
| Jun 9, 9:57 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 48 min |
| Jun 9, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 53 min |
| Jun 9, 10:22 PM CDT | Special Weather Statement | BIS | Stark | 38 min |
| Jun 9, 10:30 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, Mercer | 46 min |
| Jun 9, 10:33 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 57 min |
| Jun 9, 10:49 PM CDT | Special Weather Statement | BIS | Billings, Golden Valley | 56 min |
| Jun 9, 10:56 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 49 min |
| Jun 9, 10:58 PM CDT | Special Weather Statement | BIS | Grant, Morton, Oliver, Sioux | 47 min |
| Jun 9, 11:19 PM CDT | Special Weather Statement | BIS | Dunn, McLean, Mercer | 56 min |
| Jun 9, 11:40 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 65 min |
| Jun 9, 11:48 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Mercer, Sheridan, Ward | 57 min |
| Jun 9, 11:56 PM CDT | Special Weather Statement | BIS | Dunn | 49 min |
| Jun 10, 12:40 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 65 min |
| Jun 10, 12:45 AM CDT | Special Weather Statement | BIS | Burleigh, Kidder | 45 min |
| Jun 10, 1:46 AM CDT | Special Weather Statement | BIS | Emmons | 44 min |
| Jun 10, 2:18 AM CDT | Special Weather Statement | BIS | Logan, McIntosh, Stutsman | 57 min |
| Jun 10, 3:12 AM CDT | Special Weather Statement | BIS | Dickey, LaMoure, McIntosh | 63 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.